Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Equivalent fuzzy sets
Journal: Kybernetika
Volume: 41
Issue: 2
First page: 115
Last page: 128
Issue Date: 1-Aug-2005
Rank: M23
ISSN: 0023-5954
Necessary and sufficient conditions under which two fuzzy sets (in the most general, poset valued setting) with the same domain have equal families of cut sets are given. The corresponding equivalence relation on the related fuzzy power set is investigated. Relationship of poset valued fuzzy sets and fuzzy sets for which the co-domain is Dedekind-MacNeille completion of that posets is deduced.
Keywords: Cut | Dedekind-MacNeille completion | Equivalent fuzzy sets | Poset valued fuzzy set
Publisher: Centre of Administration and Operations for the Institute of Information Theory and Automation of The Czech Academy of Sciences

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 10, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.